# SDR SWAA001962

- Difficulty date: October 8, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 47,389 hours, 47,508 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65C36492
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LT MLG FITTING CRACK EXTENDING FROM UPPER HOLE TO THE EDGE OF THE REAR SPAR CHORD.  REPLACED UPPER REAR SPAR CHORD FROM RSS 285 TO THE INBD END PER ER 00-1071.
